MathSciNet Relay Station
MathSciNet bibliographic data
MR232743 10.55
Berlekamp, E. R. A construction for partitions which avoid long arithmetic progressions. Canad. Math. Bull. 11 1968 409–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement